MathSciNet Relay Station
MathSciNet bibliographic data
MR1293077 60C05 (05A16)
Hansen, Jennie C. Order statistics for decomposable combinatorial structures. Random Structures Algorithms 5 (1994), no. 4, 517–533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement